# SDR DALA2024031303310

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 53,561 hours, 25,631 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 AD - SCRATCHES ON LH ENG DRAG FTG HOLES AS FOLLOW: HOLE #12 SCRATCHES ON SKIN & FTG BTW 3 TO 6 O CLOCK POSITION, HOLE #13 SCRATCHES ON SKIN & FTG BTW 9 TO 12 AND 3 TO 6 O CLOCK POSITION AND HOLE #16 SCRATCHES ON SKIN & FTG ALL AROUND. (IN REFERENCE TO JOB 116-0001 CARD). CORRECTIVE ACTION: SUMMARY OF NRC 00160: LH ENG DRAG FTG HOLE #12, HOLE #13 ,HOLE #16 WERE REPAIRED PER PRI 592742-14 REV.2 AND ER/A 592742-14AD REV. B SECTION VI: PERMANENT REPAIR. (0242029)
